# SDR TRBA20120826001

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 32789
- Aircraft time: 29,311 hours, 32,789 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION CHECK, FOUND EMERGENCY FLOOD LIGHT IN FRONT OF GALLEY INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT BULB IAW JIC 33-51-24.  OPS CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
